Translator Disclaimer
Feb 2017 $p_{I}^{\star }$-open sets in ideal spaces*
Erdal Ekici
Author Affiliations +
Tbilisi Math. J. 10(2): 83-89 (Feb 2017). DOI: 10.1515/tmj-2017-0027

Abstract

The main idea of this paper is to present the collection of $p_{I}^{\star }$-open sets in ideal spaces. The relationships, characterizations and main properties of $p_{I}^{\star }$-open sets are obtained.

Funding Statement

*This work was supported by Research Fund of the Çanakkale Onsekiz Mart University. Project Number: FBA-2016-796.

Citation

Download Citation

Erdal Ekici. "$p_{I}^{\star }$-open sets in ideal spaces*." Tbilisi Math. J. 10 (2) 83 - 89, Feb 2017. https://doi.org/10.1515/tmj-2017-0027

Information

Received: 25 January 2017; Accepted: 15 February 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1365.54003
MathSciNet: MR3635800
Digital Object Identifier: 10.1515/tmj-2017-0027

Subjects:
Primary: 54A05
Secondary: 54A10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top